# SDR DALA2025031101891

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INNER PAN AT BEAM 5 (AFT EDGE) AND BEAM 3 (FWD EDGE) AT FWD CARGO DOOR WERE FOUND. SUMMARY OF NRC 00501: INNER PAN AT BEAM 5 (AFT EDGE) AND BEAM 3 (FWD EDGE) AT FWD CARGO DOOR WERE REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 7 REPAIR 7, 52-30-02-2R PROCEDURE 3 REPAIR 3, AND PRI 624394-14 REV 1, ERA 624394-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-624394 ADDED FOR AC 9547. (LP #0851547)
